# SDR IPXA2020032353383

- Difficulty date: February 16, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003985
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD. CARGO FLOOR BEAM IS CRACKED AT STA. 6-70, Z=-98 AND BETWEEN X=-37 & X=-64.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, Z=-98 AND BETWEEN X=-37 TO X=-64 IAW VT-SAA EA 011-5310-01-A8053 REV. I/R AND UPS EO MD11-5310-75857-A. (MAJOR)
